# SDR AW6A201040583

- Difficulty date: August 9, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 20,156 hours, 18,709 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559, RBL 9.0 INBD SIDE CRACKED AT BOTTOM EDGE FROM LOWEST FASTENER INCORPORATED REO 601R-53-41-260 REV D DATED 09/17/09 ALONG WITH REO 601R-53-41-609 REV B DEVIATION E DATED 12/18/09.
